# SDR SIMA20130109002

- Difficulty date: January 9, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 23,805 hours, 20,715 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Transducer
- Condition: Faulty
- Location: Anti-Ice System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 2897 E2 INLET OPEN INSCRIPTION WAS ON DURING TAXI AND TAKEOFF.  AS THEY APPROACHED 10 C THEY SELECTED OVERIDE KNOB TO ALL PER MEL 30-24 ALL ANTI-ICING VALVES INDICATED OPEN.  CLIMBING THROUGH MID 20,S THEY GOT AN E-2 ANTIICE FAIL MESSAGE.  E2 INLET OPEN HAD GONE OUT.  THE CREW DECLARED AN EMERGENCY IN ORDER TO DESCEND AND EXIT ICING CONDITIONS.  HAVING DECLARED AN EMERGENCY THEY RETURNED TO DFW AND LANDED AT 42,700LBS.  PERFORMED BENCH TEST OF E2 A/I PRESSURE TRANSDUCER IAW KULITE CMM 30-21-06.  FOUND TO BE FAULTY.  REMOVED AND REPLACED THE TRANSDUCER IAW EMB 140 AMM 30-21-06. OPERATIONAL CHECK GOOD, NO MESSAGES OCCURRED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
